

## <u>Provisional</u> Agenda CGIAR System Board 20<sup>th</sup> Meeting

## Virtual, Tuesday 18 May 2021, 14:00-16:30 and Wednesday 19 May 2021, 14:00-16:30 (Paris times)

Timing	ltem #	Item	<b>Purpose</b> and 'MODE' of the Board	Presenter(s)				
Tuesday 18 May – Programmatic Matters								
<b>14:00 –14:10</b> 10 mins	Agenda Item 1	<ul> <li>Opening and Agenda</li> <li>a. Welcome to participants</li> <li>b. Provisional Agenda</li> <li>c. Declarations of interest on the agenda</li> <li>Materials: SB20-01 - Provisional Agenda</li> </ul>	b. For approval	Marco				
<b>14:10- 16:30</b> 2h20	Agenda Item 2	<ul> <li>CGIAR 2022-24 Investment Plan and Initiatives <ul> <li>a. The CGIAR 2022-2024 Investment Plan</li> </ul> </li> <li>b. Sub-set of CGIAR Initiatives to be 'fast-tracked' to full proposals</li> </ul> <li>Material (to be available from 7 May): <ul> <li>SB20-02: CGIAR 2022-24 Investment Plan</li> </ul></li>	DECISION MODE First of two sessions during this meeting – on Day 1, time for <u>in-depth deliberation</u> on the material	Claudia Sadoff				
End offirst session								

Timing	Item #	Item	<b>Purpose</b> and 'MODE' of the Board	Presenter(s)				
Wednesday 19 May – Operational, governance and financial matters								
<b>14:00- 15:00</b> 1 hour	Agenda Item 3	Decision-making on CGIAR 2022-24 Investment Plan and Initiatives <u>Material (to be available from 7 May)</u> : SB20-02: CGIAR 2022-24 Investment Plan	DECISION MODE For endorsement to table with the System Council to ensure alignment on strategic priorities	Claudia Sadoff				
<b>15:00- 16:00</b> 1 hour	Agenda Item 4	<ul> <li>Operating under Unified Governance <ul> <li>A quick roundtable of reflections from Center/Alliance Q2 2021 meetings</li> <li>Approach on meetings and Center Board membership – strategy paper</li> <li>C Creating the authorizing environment for an empowered EMT</li> </ul> </li> <li>Materials: <ul> <li>SB20-04a: Approach paper on Center Board meetings and membership (available from 7 May)</li> </ul> </li> <li>SB20-04b: Presentation – Step-wise approach to authorizing an empowered EMT (available from 12 May)</li> </ul>	GUIDANCE MODEb.For strategic guidancec.For strategic guidance	Marco Ferroni Karmen Bennett EMT				

Timing	Item #	ltem	<b>Purpose</b> and 'MODE' of the Board	Presenter(s)
<b>16:00- 16:20</b> 20 mins	Agenda Item 5	<b>More, and pooled, funding for CGIAR</b> Financing the 2022-2024 Investment Plan and transition to One CGIAR: a strategic look at CGIAR's pipeline, being aware of the 2021 financial outlook	GUIDANCE MODE	Kundhavi Kadiresan
			For strategic guidance on opportunities and challenges	
		<u>Materials</u> : SB20-05: Presentation – A strategic look at CGIAR's pipeline (to be		
		available from 7 May)		
16:20- 16:25	Agenda	Consent Agenda	DECISION MODE	Karmen Bennett
5 mins	Item 6	Materials under this item are presented to the Board according to Article 7.1 of the Rules of Procedure, permitting a 'consent agenda' of multiple items being presented for approval via a single vote (not item by item). Should a Board member wish to remove an individual item from the Consent Agenda, that request should be communicated to the Board Secretary by close of business Paris time on 11 May 2021.	For approval	
		Materials:		
		SB20-06a: System Organization 2020 Annual Financial Statements		
		SB20-06b: Terms of Reference and membership of a common Audit, Risk and Finance Committee		
16:25- 16:30	Agenda	Any Other Business	As required	Marco Ferroni
5 mins	Item 7	As required		
16:30		Meeting close		